Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 57, NWS State College, PA

June 4, 20204 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 4:35 PM EDT for 4 counties in Pennsylvania. It was in force for 40 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 4:35 PM EDT (20:35 UTC)
Expired
Jun 4, 2020, 5:15 PM EDT
In force
40 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Dauphin County, PA, Juniata County, PA, Northumberland County, PA, Perry County, PA

The radar

The State College radar (KCCX), 105 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 4:36 PM EDTTSTM WND DMG1 Nnw Newport, PANUMEROUS TREES AND WIRES DOWN COMPLETELY ACROSS NORTH 4TH ST AND CREEK ROAD.
Jun 4, 4:36 PM EDTTSTM WND DMGNewport, PANUMEROUS TREES COMPLETELY BLOCKING JUNIATA PARKWAY. CAR TRAPPED.
Jun 4, 4:38 PM EDTTSTM WND DMG1 Ne Newport, PATREES AND WIRES COMPLETELY BLOCKING RED HILL ROAD.
Jun 4, 4:48 PM EDTTSTM WND DMG3 Nw Amity Hall, PANUMEROUS TREES DOWN. TREE ON HOUSE.
Jun 4, 4:54 PM EDTTSTM WND DMG2 Ne Amity Hall, PANUMEROUS TREES AND WIRES DOWN.
Jun 4, 5:02 PM EDTTSTM WND DMG3 E Halifax, PATREES DOWN ON WIRES.
Jun 4, 5:08 PM EDTTSTM WND DMG4 N Ellendale Forge, PAMULTIPLE TREES DOWN IN WAYNE TOWNSHIP. TIME ESTIMATED FROM RADAR.
Jun 4, 5:13 PM EDTTSTM WND DMG3 Nne Ellendale Forge, PATREES DOWN ON WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:29 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

648 
WUUS51 KCTP 042035
SVRCTP
PAC043-067-097-099-042115-
/O.NEW.KCTP.SV.W.0057.200604T2035Z-200604T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
435 PM EDT Thu Jun 4 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southwestern Northumberland County in central Pennsylvania...
  Northern Dauphin County in south central Pennsylvania...
  Northeastern Juniata County in central Pennsylvania...
  Northeastern Perry County in south central Pennsylvania...

* Until 515 PM EDT.

* At 435 PM EDT, a severe thunderstorm was located over Newport,
  moving east at 35 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Millersburg, Lykens, Newport, Elizabethville, New Buffalo,
  Klingerstown, Leck Kill, Urban, Dehart Dam, Liverpool, Wiconisco,
  Halifax, Gratz, Thompsontown, Millerstown, Dalmatia, Berrysburg,
  Pillow, East Salem and Enders.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4069 7662 4066 7670 4062 7663 4049 7664
      4048 7668 4042 7666 4043 7725 4061 7725
      4065 7701 4064 7700 4065 7695 4064 7693
      4067 7691 4072 7662
TIME...MOT...LOC 2035Z 271DEG 30KT 4052 7715 

HAIL...1.00IN
WIND...70MPH
 
$$

Gartner/Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 4, 3:34 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service State College PA
334 PM EDT Thu Jun 4 2020

.SYNOPSIS...
Warm and humid conditions will continue this late this
afternoon into Saturday with numerous thunderstorms, some
severe, forming across much of the region today with showers
and thunderstorms most concentrated over the southeast third of
the state.

Cooler and less humid air will arrive Saturday night and
promote pleasant and dry weather Sunday through Tuesday. Expect
temperatures and humidity levels to trend higher into midweek
ahead of the next frontal system.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ML cape has increased to between 500-1000 J/KG across much of
the southern half of the CWA at 19Z, while sfc based Cape is up
to over 2000 j/kg across the Laurel Highlands where the
strongest convection is currently firing and moving ENE.

Expect the radar screen across the southern two thirds of the
CWA to light up through early this evening, as a blend of
multicell clusters and discrete strong to svr supercell storms
track ENE across the current SVR TSRA Watch 250 (ahead of a
larger-scale line of severe convection with bowing segments
moves in from eastern Ohio this evening).

The lead storms will continue to strengthen over the next
several hours as they move into the warmer and more humid
airmass in place across the Lower Susq Valley with temps in the
mid to upper 80s.

Temps elsewhere late this afternoon will range from the upper
60s to low 70s across the Nrn Tier of PA where thicker clouds
are more widespread, to the upper 70s and l80s over the rest of
central PA and the Laurel Highlands.

The TSRA may train from west to east in some areas. WPC's D1
MRGL ERO covers the entire area with latest high res models and
HREF mean showing spotty 1-2" amounts. This rainfall could
produce some isolated flooding particularly in urban areas, but
the overall risk of FF is low especially given 14-day rainfall
departures that are generally 25-50% of normal.

The convection will move east/decrease in coverage early
tonight with mostly cloudy skies into Friday morning. Max/min
temps will be above average with the largest departure from
normal in lows tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Warm and humid conditions continue on Friday with isolated to
scattered aftn storms expected to form again in weakly forced
environment along the terrain/lee trough axis and drift slowly
east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches
over parts of south central/southeast PA with 1000-2000 J/kg of
MUCAPE expected during peak heating. The main threat will be
locally heavy rain as pulse storms become nearly stationary.
Given recent rainfall departures, an isolated FF risk would be
confined mainly to the more vulnerable/urban areas where heavy
rain rates may occur. Expect convective coverage to diminish
again into Friday night.

An upper trough over Ontario and Quebec will deepen across the
Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary
layer will be in place as a cold front moves southeast across
the region during the morning and early afternoon. The SPC D3
outlook does not even have the area in general tstm risk so its
looking like mainly passing showers with fropa early Saturday.

Cooler and drier/less humid air will arrive in the wake of the
front by Saturday night.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Pleasant and comfortable weather expected Sunday through
Tuesday with a mix of sun/clouds and low humidity.

We should see a warming trend heading into the middle of next
week, as the remnants of TS Cristobal move up the MS valley and
help build an upper-level ridge over the eastern United States.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Focus late this afternoon will be on increasing coverage of
sowers and locally strong to severe thunderstorms. Will include
a 3-4 hour tempo group for TSRA with brief strong wind gusts and
MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR
and cloudy/cooler conditions will prevail through this evening.

light and variable wind and associated radiational cooling may
promote patchy fog late this evening, mainly in those spots that
receive rain this afternoon.

Outlook...

Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts.

Sat...AM low cigs possible W Mtns.

Sun-Mon...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...Lambert/Evanego
AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service State College PA
234 PM EDT Thu Jun 4 2020

PAZ004>006-037-051845-
Warren-McKean-Potter-Tioga-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ042-051845-
Sullivan-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Somerset-Northern Lycoming-
Southern Clinton-Southern Lycoming-Union-Montour-Columbia-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-034>036-050-052-056>059-063>066-051845-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder-
Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-
York-Lancaster-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Locally heavy rainfall is expected with many of these storms.
Flooding may result.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Locally heavy rainfall is possible Friday afternoon and may produce
isolated flooding primarily in more sensitive urban areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 4, 3:52 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service State College PA
352 PM EDT Thu Jun 4 2020

PAZ019-045-049-042045-
Southern Clinton PA-Union PA-Southern Centre PA-
352 PM EDT Thu Jun 4 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CENTRE...UNION...AND
CLINTON COUNTIES UNTIL 445 PM EDT...

At 350 PM EDT, Doppler radar indicated a few strong thunderstorms
along a line extending from near Julian to Centre Hall. Movement was
northeast at 30 mph.

Torrential rain is expected.
Wind gusts 40 to 50 mph and half inch hail are possible.

Locations impacted include...
Bellefonte, Woodward, Pleasant Gap, Lamar, Lemont, Zion, Houserville,
Centre Hall, Milesburg, Millheim, Blanchard, Aaronsburg, Rebersburg,
Spring Mills, Coburn, Madisonburg, Julian, Bald Eagle State Park,
Mackeyville and Poe Valley State Park.

This includes the following COVID-19 Test Sites...
Geisinger...
and Mt. Nittany Medical Center Emergency.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near an area lake, get off of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4096 7718 4085 7735 4080 7755 4082 7810
      4102 7776 4112 7756
TIME...MOT...LOC 1950Z 215DEG 24KT 4090 7794 4084 7769

Lambert
Local storm report, Jun 4, 4:06 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             HARRISSONVILLE          39.99N 78.06W
06/04/2020  M1.00 INCH       FULTON             PA   OTHER FEDERAL

            QUARTER SIZE HAIL COVERED THE GROUND IN
            HARRISSONVILLE.

&&

ART
Special weather statement, Jun 4, 4:06 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
406 PM EDT Thu Jun 4 2020

PAZ019-025-026-042030-
Blair PA-Huntingdon PA-Southern Centre PA-
406 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...CENTRE...
AND BLAIR COUNTIES UNTIL 430 PM EDT...

At 405 PM EDT, Doppler radar indicated a strong thunderstorm near
Rock Springs, moving northeast at 25 mph.

Wind gusts 40 to 50 mph and penny size hail are possible.

Locations impacted include...
State College, Huntingdon, Park Forest Village, Boalsburg,
Stormstown, Lemont, Warriors Mark, Pine Grove Mills, Ramblewood, Port
Matilda, Spruce Creek, Birmingham, Franklinville, Whipple Dam State
Park, Mcalevys Fort, Potters Mills, Rock Springs, Petersburg,
Alexandria and Tussey Mountain Ski Area.

This includes the following COVID-19 Test Sites...
Blue Course Drive...
Mount Nittany Health Boalsburg...
and State College Urgent Care Center.

LAT...LON 4051 7800 4060 7825 4082 7810 4080 7758
TIME...MOT...LOC 2005Z 227DEG 37KT 4070 7803

Gartner
Local storm report, Jun 4, 4:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             MCCONNELLSBURG          39.93N 78.00W
06/04/2020  M1.00 INCH       FULTON             PA   OTHER FEDERAL

            QUARTER SIZE HAIL COVERED THE GROUND LIKE
            SNOW AROUND THE POST OFFICE.

&&

ART
Local storm report, Jun 4, 4:20 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             3 SW FORT LOUDON        39.91N 77.91W
06/04/2020  E0.88 INCH       FRANKLIN           PA   PUBLIC

            NICKEL SIZE HAIL LASTED A FEW MINUTES.

&&

ART
Special weather statement, Jun 4, 4:25 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service State College PA
425 PM EDT Thu Jun 4 2020

PAZ036-064-042100-
Adams PA-Franklin PA-
425 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS AND FRANKLIN
COUNTIES UNTIL 500 PM EDT...

At 424 PM EDT, Doppler radar indicated a strong thunderstorm over
Chambersburg, moving east at 30 mph.

Wind gusts of up to 55 mph and nickel size hail are possible.

This strong thunderstorm will be near...
  Guilford and Scotland around 430 PM EDT.
  Fayetteville around 435 PM EDT.

This includes the following COVID-19 Test Sites...
Chambersburg Community Assessment Site...
Keystone Health...
and WellSpan Health.

LAT...LON 3990 7774 3998 7774 4004 7752 4001 7750
      3998 7746 3995 7746 3998 7742 3995 7738
      3986 7746
TIME...MOT...LOC 2024Z 267DEG 24KT 3994 7766

Dangelo

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:15 PM EDTSevere Thunderstorm WarningCTPLancaster, York45 min
Jun 3, 8:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York23 min
Jun 4, 2:14 PM EDTSpecial Weather StatementCTPFulton31 min
Jun 4, 2:45 PM EDTSpecial Weather StatementCTPFulton30 min
Jun 4, 3:00 PM EDTSpecial Weather StatementCTPCentre30 min
Jun 4, 3:11 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon49 min
Jun 4, 3:22 PM EDTSpecial Weather StatementCTPHuntingdon38 min
Jun 4, 3:23 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton52 min
Jun 4, 3:44 PM EDTSpecial Weather StatementCTPDauphin, Juniata46 min
Jun 4, 3:52 PM EDTSpecial Weather StatementCTPCentre53 min
Jun 4, 4:06 PM EDTSpecial Weather StatementCTPMifflin24 min
Jun 4, 4:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jun 4, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin54 min
Jun 4, 4:43 PM EDTSpecial Weather StatementCTPCentre62 min
Jun 4, 4:52 PM EDTSpecial Weather StatementCTPClinton53 min
Jun 4, 4:59 PM EDTTornado WarningCTPDauphin, Lebanon, Perry46 min
Jun 4, 5:14 PM EDTSpecial Weather StatementCTPBlair61 min
Jun 4, 5:15 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill60 min
Jun 4, 5:18 PM EDTSpecial Weather StatementCTPFulton57 min
Jun 4, 5:27 PM EDTSpecial Weather StatementCTPAdams33 min
Jun 4, 5:30 PM EDTSpecial Weather StatementCTPLycoming45 min
Jun 4, 5:34 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill116 min
Jun 4, 5:43 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill47 min
Jun 4, 5:45 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton60 min
Jun 4, 5:53 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield37 min
Jun 4, 5:56 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:00 PM EDTAreal Flood AdvisoryCTPFranklin2 hr
Jun 4, 6:09 PM EDTSevere Thunderstorm WarningCTPBedford20 min
Jun 4, 6:16 PM EDTFlash Flood WarningCTPLebanon, Schuylkill3 hr
Jun 4, 6:17 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jun 4, 6:25 PM EDTSpecial Weather StatementCTPJuniata, Mifflin65 min
Jun 4, 6:25 PM EDTSevere Thunderstorm WarningCTPCumberland35 min
Jun 4, 6:28 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry47 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningCTPAdams, York59 min
Jun 4, 6:32 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Elk, Somerset73 min
Jun 4, 6:33 PM EDTSpecial Weather StatementCTPClinton27 min
Jun 4, 6:41 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:45 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Jun 4, 6:55 PM EDTSevere Thunderstorm WarningCTPCumberland, Huntingdon, Juniata, Mifflin, Perry50 min
Jun 4, 6:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry33 min
Jun 4, 7:13 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon62 min
Jun 4, 7:17 PM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
Jun 4, 7:20 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry25 min
Jun 4, 7:30 PM EDTSpecial Weather StatementCTPYork30 min
Jun 4, 7:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon42 min
Jun 4, 7:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more49 min
Jun 4, 7:56 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 4, 7:59 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.